Parabolic perturbation in the family z ?1 + 1=wz?

Authors

  • Juan Bobenrieth Universidad del Bío-Bío.

DOI:

https://doi.org/10.4067/S0716-09172002000100001

Keywords:

Rational maps, roots of unity, primitives, periodic cycles, hyperbolic components, mapas racionales, raíces de unidad, primitivas, ciclos periódicos, componentes hiperbólicos.

Abstract

Consider the family of rational mapsFd = {z? fw(z) =1+ : w ? C\{0}} (d ? N, d ? 2)and the hyperbolic component A? = {w : fw has an attracting fixed point}. We prove that if w? ? ?A? is a parabolic parameter with corresponding multiplier a primitive q-th root of unity, q ? 2; then there exists a hyperbolic component Wq; attached to A? at the point w?; which contains w-values for which fw has an attracting periodic cycle of period q.

Author Biography

Juan Bobenrieth, Universidad del Bío-Bío.

Facultad de Ciencias,Departamento de Matemáticas.

References

[1] R. Bamon and J.Bobenrieth, ‘The rational maps z?1+1=wz? have no Herman rings’, Proceedings of the American Mathematical Society, (2) 127, pp. 633-636, (1999).

[2] H. Jellouli, ‘Indice holomorphe et multiplicateur’, The Mandelbrot set, theme and variations (ed Tan Lei), London Mathematical Society Lecture Note Series 274 (Cambridge University Press, 2000), pp. 253-264.

[3] M. Lyubich, ‘The dynamics of rational transforms : the topological picture’, Russian Math. Surveys, (4) 41, pp. 43-117, (1986).

[4] J. Milnor, ‘Geometry and dynamics of quadratic rational maps’, Experimental Mathematics, (1) 2 , pp. 37-83, (1993).

Published

2017-05-22

How to Cite

[1]
J. Bobenrieth, “Parabolic perturbation in the family z ?1 + 1=wz?”, Proyecciones (Antofagasta, On line), vol. 21, no. 1, pp. 1-7, May 2017.

Issue

Section

Artículos